# SDR DALA2022100406448

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 98,785 hours, 13,915 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1606 -ATO- DUE TO F/O AIRSPEED INDICATOR INOP. CORRECTIVE ACTION: REPLACED F/O AIRSPEED INDICATOR.(9070132)
